Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DECIDABILITY")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2735

  • Page / 110

Export

Selection :

  • and

REPRESENTATION OF ONE-ONE DEGREES BY DECISION PROBLEMS FOR SYSTEM FUNCTIONSTHURAISINGHAM MB.1982; J. COMPUT. SYST. SCI.; ISSN 0022-0000; USA; DA. 1982; VOL. 24; NO 3; PP. 373-377; BIBL. 8 REF.Article

COMPLEXITE ALGORITHMIQUE DE LA THEORIE DE DEUX BIJECTIONS QUI COMMUTENT = ALGORITHMIC COMPLEXITY OF THE THEORY OF TWO COMMUTING BIJECTIONSPELZ ELIZABETH.1982; ; FRA; DA. 1982; 48 P.; 30 CM; BIBL. 1 P.; TH. 3E CYCLE: MATH./PARIS 7/1982Thesis

ABSOLUTE PRIMALITY OF POLYNOMIALS IS DECIDABLE IN RANDOM POLYNOMIAL TIME IN THE NUMBER OF VARIABLESHEINTZ J; SIEVEKING M.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 115; PP. 16-28; BIBL. 10 REF.Conference Paper

DECIDABILITY FOR BRANCHING TIMEBURGESS JP.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 203-218; BIBL. 3 REF.Article

DECISION COMPLEXICITY OF VARIANTS OF PROPOSITIONAL DYNAMIC LOGICVALIEV MK.1980; LECTURE NOTES COMPUTER SCI.; DEU; DA. 1980; VOL. 88; PP. 656-664; BIBL. 10 REF.Conference Paper

GENERALIZED HAERTIG QUANTIFIERSHAUSCHILD K.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 11-12; PP. 523-528; ABS. RUS; BIBL. 5 REF.Article

ON THE ELEMENTARY THEORY OF QUADRUPLES OF VECTOR SPACESBAUR W.1980; ANN. MATH. LOGIC; ISSN 0003-4843; NLD; DA. 1980; VOL. 19; NO 3; PP. 243-262; BIBL. 7 REF.Article

THE R.E. COMPLEXITY OF DECISION PROBLEMS FOR COMMUTATIVE SEMI-THUE SYSTEMS WITH RECURSIVE RULE SETBOERGER E; BUENING HK.1980; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1980; VOL. 26; NO 5; PP. 459-469; BIBL. 9 REF.Article

DOMAIN RESTRICTIONS IN STANDARD DEDUCTIVE LOGICSWIGGART P.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 1; PP. 115-129; BIBL. 13 REF.Article

SENTENCES WITH THREE QUANTIFIERS ARE DECIDABLE IN SET THEORYGOGOL D.1979; FUNDAM. MATH.; POL; DA. 1979; VOL. 102; NO 1; PP. 1-8; BIBL. 1 REF.Article

THEORIES WITH RECURSIVE MODELSLERMAN M; SCHMERL JH.1979; J. SYMBOL. LOGIC; USA; DA. 1979; VOL. 44; NO 1; PP. 59-76; BIBL. 10 REF.Article

AN UNDECIDABILITY RESULT FOR RELATION ALGEBRASSCHOENFELD W.1979; J. SYMBOL. LOGIC; USA; DA. 1979; VOL. 44; NO 1; PP. 111-115; BIBL. 7 REF.Article

DECIDABLE THEORIES.RABIN MO.1977; STUD. LOGIC FOUND. MATH.; NETHERL.; DA. 1977; VOL. 90; PP. 595-629; BIBL. 1 P. 1/2Article

THE DECIDABILITY OF SOME %0-CATEGORICAL THEORIES.SCHMERL JH.1976; COLLOQ. MATH.; POLOGNE; DA. 1976; VOL. 36; NO 2; PP. 165-169; BIBL. 5 REF.Article

THE DECISION PROBLEM FOR STANDARD CLASSES.GUREVICH Y.1976; J. SYMBOL. LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 2; PP. 460-464; BIBL. 8 REF.Article

OMITTING TYPES, TYPE SPECTRUMS, AND DECIDABILITYMILLAR T.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 171-181; BIBL. 4 REF.Article

SUR UNE CLASSE DE CORPS INDECIDABLESJENSEN CU.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 9; PP. 507-509; ABS. ENG; BIBL. 8 REF.Article

SOME GRAPH THEORETICAL OPERATIONS AND DECIDABILITYSEESE DG.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 87; PP. 15-21; BIBL. 8 REF.Article

DECIDABILITY OF A PORTION OF THE PREDICATE CALCULUS.SHELAH S.1977; ISRAEL J. MATH.; ISRAEL; DA. 1977; VOL. 28; NO 1-2; PP. 32-44; BIBL. 4 REF.Article

THE DECIDABILITY OF THE EQUIVALENCE PROBLEM FOR POLYNOMIALLY BOUNDED DOL SEQUENCES.KARHUMAKI J.1977; R.A.I.R.O., INFORMAT. THEOR.; FR.; DA. 1977; VOL. 11; NO 1; PP. 17-28; ABS. FR.; BIBL. 9 REF.Article

A TERNARY UNIVERSAL DECISION ELEMENT.MUZIO JE; MILLER DM.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 4; PP. 632-637; BIBL. 9 REF.Article

INDISCERNIBLES AND DECIDABLE MODELSKIERSTEAD HA; REMMEL JB.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 21-32; BIBL. 7 REF.Article

PERSISTENTLY FINITE THEORIES WITH HYPERARITHMETIC MODELSMILLAR T.1983; TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9947; USA; DA. 1983; VOL. 278; NO 1; PP. 91-99; BIBL. 4 REF.Article

THE GOODNESS OF (S, A)-EOL FORMS IN DECIDABLEROZENBERG G; VERRAEDT R.1983; DISCRETE APPLIED MATHEMATICS; ISSN 0166-218X; NLD; DA. 1983; VOL. 6; NO 3; PP. 263-299; BIBL. 18 REF.Article

ON THE ELEMENTARY THEORY OF PAIRS OF REAL CLOSED FIELDS. IIBAUR W.1982; J. SYMB. LOGIC.; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 3; PP. 669-679; BIBL. 11 REF.Article

  • Page / 110